# SDR 07FDEA04893

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377364420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME STA 35 LT FRAME TO FLOORBEAM CONNECTION FITTING CORRODED.  REMOVED ALL SUBSTRUCTURE AND CARGO SYS COMPONENTS FROM FR 24 -38.2 L/H TO   FACILITATE FITTING REPLACEMENTS IAW A310-200 AMM25-52-44-4,26-4,21-4, AND A310-200 SRM   51-20--41. REMOVED AND REPLACED FRAME FITTING AT FR 35 L/H IAW A310-200 SRM 51-72-  10.REINSTALLED ALL PREVIOUSLY REMOVED SUBSTRUCTURE AND CARGO SYS   COMPONENTSIAW A310-200 AMM 25-52-44-4,26-4,21-4 AND A310 -200 SRM 51-20-41 MAJOR REPAIR.
